How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

Does Modafinil make your hair fall out or it this just a m

Customer Question

Does Modafinil make your hair fall out or it this just a myth?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Robert replied 2 years ago.
Hello,
Dear customer
Welcome to justanswer.com and thank you for your question.
I can understand your concern. I will do whatever I can to help answer your questions
Hair fall is not a side effect of Modafinil.
Modafinil is a wakefulness-promoting agent. It works by changing the amounts of certain natural substances in the area of the brain that controls sleep and wakefulness.
Although people taking Modafinil reports of hair fall but that can be due to other causes like:chronic illnesses or medical conditions,hormonal conditions, such as uncontrolled diabetes or thyroid disease,poor nutrition,Disruption of the hair growth cycle.
Some studies have shown that hair loss is found among people who take mdafinil, especially for people who are female, 40-49 old.But there is no credible medical evidence or approved study to claim hair fall/loss as its side effect.
So bot***** *****ne is that hair fall is not a side effect of modafinil.
Hope this helped.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Thank you *****
Dr. Robert

Related Medical Questions